# SDR FDEA2019092422301

- Difficulty date: September 22, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - FIXED LEADING COMPARTMENT STATION XOS 592 BEADED DOUBLER   CRACKED. REPAIR CARRIED OUT ON LEFT HAND WING - FIXED LEADING COMPARTMENT AT STATION XOS   592 BEADED DOUBLER AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
